# SDR AALA202309293177

- Difficulty date: September 16, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 58,807 hours, 37,368 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 33,098 hours, 20,121 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR EVENT ON DESCENT THROUGH AND INCLUDING ON GROUND WHILE DOORS OPEN IN CMH MUSTY SMELL THROUGHOUT THE FLIGHT DECK AND CABIN. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING OIL LEAKING FROM THE APU TURBINE COMPRESSOR DRAIN. **A SUPPLEMENTAL REPORT FOR AALA202309193177: MAINTENANCE REPLACED THE APU PER TAKS CARD 26L31049003 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO ODORS NOTED.** (CLOSED)
